# SDR COMA9710298

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 1,836 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT WARNING WITH FLAPS RETRACTED.  REPLACED THE LT OUTBOARD FLAP ACTUATOR.
